# SDR UPS06445987

- Difficulty date: January 1, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 80,484 hours, 17,793 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 65B903083
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 1 PYLON NAC STA236 I/B VERTICAL FRAME BOTTOM CRACKED, CRACK LENGTH 2.75".  VERTICAL FRAME REPLACED AS PER SRM51-10-01 P.9 AND INSTALLED AS PER SRM 51-30-02.
